Alert archive / Michigan / Gale Warnings in 2011
Gale Warning 29, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this gale warning at Sep 25, 2011, 9:38 AM EDT. It took effect at Sep 26, 2011, 2:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2011, 9:38 AM EDT (13:38 UTC)
- In effect from
- Sep 26, 2011, 2:00 AM EDT
- Expired
- Sep 26, 2011, 10:44 AM EDT
- In force
- 9 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
836 WHUS73 KGRR 251338 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 938 AM EDT SUN SEP 25 2011 LMZ844>849-252145- /O.CON.KGRR.SC.Y.0066.110925T1500Z-110926T0600Z/ /O.UPG.KGRR.GL.A.0007.110926T0600Z-110927T0000Z/ /O.NEW.KGRR.GL.W.0029.110926T0600Z-110926T1800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 938 AM EDT SUN SEP 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... ...GALE WARNING IN EFFECT FROM 2 AM TO 2 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 2 PM EDT MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY. * WINDS: EAST INCREASING TO 30 KNOTS LATE TONIGHT AND EARLY ON MONDAY. WINDS REACHING GALES TO 35 KNOTS AFTER MIDNIGHT. * WAVES: WILL BUILD TO AS HIGH AS 4 TO 7 FEET EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR WDM
4 follow-up statements
166 WHUS73 KGRR 251943 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 343 PM EDT SUN SEP 25 2011 LMZ844>849-260345- /O.CON.KGRR.SC.Y.0066.000000T0000Z-110926T0600Z/ /O.CON.KGRR.GL.W.0029.110926T0600Z-110926T1800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 343 PM EDT SUN SEP 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 2 PM EDT MONDAY... * WINDS: EAST INCREASING TO 30 KNOTS LATE THIS EVENING THEN TO 35 TO 40 KNOT GALES LATE TONIGHT INTO EARLY AFTERNOON MONDAY BEFORE DIMINISHING. * WAVES: WILL BUILD TO AS HIGH AS 3 TO 6 FEET MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR WDM
373 WHUS73 KGRR 260259 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1059 PM EDT SUN SEP 25 2011 LMZ844>849-261100- /O.CON.KGRR.SC.Y.0066.000000T0000Z-110926T0600Z/ /O.CON.KGRR.GL.W.0029.110926T0600Z-110926T1800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1059 PM EDT SUN SEP 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 2 PM EDT MONDAY... * WINDS: EAST INCREASING TO 30 KNOTS LATE THIS EVENING THEN TO 35 TO 40 KNOT GALES LATE TONIGHT INTO EARLY AFTERNOON MONDAY BEFORE DIMINISHING. * WAVES: WILL BUILD TO AS HIGH AS 3 TO 6 FEET MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
255 WHUS73 KGRR 260855 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 455 AM EDT MON SEP 26 2011 LMZ844>849-261700- /O.CON.KGRR.GL.W.0029.000000T0000Z-110926T1800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 455 AM EDT MON SEP 26 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS: EAST TO SOUTHEAST GALES TO 35 KNOTS THIS MORNING...BECOMING SOUTHERLY AND DIMINISHING TO 10 TO 20 KNOTS THIS AFTERNOON. * WAVES: 3 TO 6 FEET OUT TOWARD OPEN WATERS...AND ONLY 1 TO 2 FEET ALONG THE COAST THIS MORNING. WAVES SUBSIDING LATER TODAY AND TONIGHT TO ONE FOOT OR SO IN ALL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MEADE HTTP://WWW.WEATHER.GOV/GRR
769 WHUS73 KGRR 261444 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1044 AM EDT MON SEP 26 2011 ...GALE WARNING REPLACED BY A SMALL CRAFT ADVISORY... .AS THE SURFACE LOW HAS MOVED OVER LAKE MICHIGAN THE WINDS ARE EXPECTED TO DECREASE INTO THIS EVENING. AS A RESULT THE GALE WARNING HAS BEEN REPLACED BY SMALL CRAFT ADVISORY INTO MID AFTERNOON. LMZ845>849-262000- /O.CAN.KGRR.GL.W.0029.000000T0000Z-110926T1800Z/ /O.NEW.KGRR.SC.Y.0067.110926T1444Z-110926T2000Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1044 AM EDT MON SEP 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: SOUTH WINDS OF 15 TO 25 KNOTS WILL DIMINISH TO 5 TO 15 KNOTS BY EARLY EVENING. * WAVES: 3 TO 5 FEET OUT TOWARD OPEN WATERS...AND ONLY 1 TO 3FEET ALONG THE COAST THIS MORNING. WAVES SUBSIDING LATER TODAY AND TONIGHT TO ONE FOOT OR SO IN ALL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-261545- /O.CAN.KGRR.GL.W.0029.000000T0000Z-110926T1800Z/ ST JOSEPH TO SOUTH HAVEN MI- 1044 AM EDT MON SEP 26 2011 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE GALE WARNING. THE GALE WARNING IS NO LONGER IN EFFECT. WINDS HAVE DECREASED AND ARE EXPECTED TO CONTINUE TO DECREASE THROUGH THE AFTERNOON. $$ WDM HTTP://WWW.WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Sep 25, 7:52 AM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Sep 25, 7:52 AM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 752 AM EDT SUN SEP 25 2011 LATEST UPDATE...AVIATION... .SYNOPSIS...(427 AM EDT SUN SEP 25 2011) PERSISTENT AREA OF LOW PRESSURE ACROSS THE REGION WILL REMAIN IN THE AREA FOR THE NEXT FEW DAYS AS IT CONTINUES TO SPIN IN CIRCLES. A STRONG WAVE MOVING AROUND THE MAIN SYSTEM WILL BEGIN TO IMPACT THE AREA MORE BEGINNING TODAY AND LAST THROUGH MONDAY AFTERNOON WITH AN INCREASING AREA OF RAINFALL. SOME THUNDER WILL BE POSSIBLE WITH THIS SYSTEM...AND TEMPERATURES WILL REMAIN SEASONABLY COOL. THIS SYSTEM IS EXPECTED TO MOVE OUT IN THE MIDDLE OF THE UPCOMING WEEK...ONLY TO HAVE ANOTHER SYSTEM DROP INTO THE AREA. && .SHORT TERM...(427 AM EDT SUN SEP 25 2011) (TODAY THROUGH TUESDAY) MAIN CHALLENGES IN THE SHORT TERM DEAL WITH PCPN CHCS/TRENDS THROUGH THE PERIOD AND THEN CONVECTIVE POTENTIAL EARLY THIS WEEK. BIG CLOSED UPPER LOW EXTENDING FROM MISSOURI THROUGH ONTARIO CONTINUES TO SPIN AND BRING COOL AND UNSETTLED WEATHER TO THE CWFA. UP THROUGH THIS MORNING...THE CWFA HAS GENERALLY BEEN SPARED WITH ONLY A COUPLE OF LIGHT ROUNDS OF SHOWERS/STORMS. THE TREND AMONGST THE MODELS CONTINUE TO SHOW THE AREA BECOMING MORE WET THROUGH MON. STRONG 125 KNOT JET CORE ACROSS MN AND IA THIS MORNING WILL BE THE CAUSE OF THE TREND TOWARD WETTER WEATHER FOR THE AREA. THIS OCCURS AS IT ROUNDS THE BASE OF THE UPPER LOW AND THEN IS AIMED AT THE FCST AREA BY MON AFTERNOON. A SFC LOW CURRENTLY ACROSS THE OK/TX BORDER RESULTING FROM THE JET FEATURE WILL HEAD NE UP INTO THE AREA. THIS LOW WILL ASSIST IN DRAWING 1.0+ INCH PWATS NORTH FROM THE GULF AND INTO MICHIGAN. THIS INFLUX OF MOISTURE COMBINED WITH THE STRONG FORCING WILL BRING RAIN TO THE ENTIRE CWFA. SOME OF THIS IS ALREADY STARTING WITH THE FIRST LLJ CORE MOVING IN THIS MORNING. THE LLJ NEVER TOTALLY DISSIPATES...AND JUST REMAINS OVER THE WRN PORTION OF THE CWFA. THIS WILL KEEP A STREAM OF MOISTURE ADVECTING IN...AND HELP TO KEEP A THREAT OF SHOWERS IN ACROSS THE AREA. THUNDER WILL BE POSSIBLE THIS AFTERNOON IF SOME THIN SPOTS IN THE OVC WOULD ALLOW FOR SOME DESTABILIZATION. THE CORE OF THE PCPN WILL COME IN LATE THIS EVENING...AND ESPECIALLY DURING THE OVERNIGHT HOURS AS THE BEST MOISTURE TRANSPORT MOVES IN WITH THE MAIN CORE OF THE LLJ. THIS SHOULD OVERSPREAD THE ENTIRE AREA BY 12Z MON AS THE SFC LOW AND SFC FRONT APPROACHES THE AREA. INSTABILITY IS NOT ALL THAT IMPRESSIVE SINCE IT WILL BE COMING IN DURING THE COOL PERIOD OF THE DAY AND LOTS OF CLOUDS WILL BE AROUND. THE STRONG MOISTURE INFLUX...COMBINED WITH A WELL DEFINED DRY SLOT SHOULD BE ENOUGH TO PRODUCE THUNDER. DEEP LAYER SHEAR WILL BE QUITE IMPRESSIVE WITH THE UPPER JET MOVING OVERHEAD...AND VALUES OF AROUND 60. A TORNADO WILL BE POSSIBLE NEAR THE FRONT/SFC LOW WITH STRONG DEEP LAYER SHEAR...SOME DECENT VEERING OF THE WINDS WITH HEIGHT...AND WITH THE SFC WIND CHANGING IN A SHORT DISTANCE. THE FRONT WILL MOVE NORTH THROUGH THE AREA ON MON...AND SHOULD CLEAR THE AREA BY 00Z TUE. THE WIDESPREAD PCPN WILL COME TO AN END AT THAT TIME WITH ONLY A FEW SPOTTY SHOWERS POSSIBLE THROUGH MON NIGHT. THE UPPER LOW IS THEN EXPECTED TO ROTATE ACROSS THE AREA ON TUE... ALLOWING FOR MORE OF THE DIURNAL TYPE OF SHOWERS TO BE FOUND. && .LONG TERM...(427 AM EDT SUN SEP 25 2011) (TUESDAY NIGHT THROUGH SATURDAY) THE MAIN CHALLENGE IN THE LONG TERM DEALS WITH THE DURATION AND IMPACT OF THE UPPER LOW. MODELS ARE IN DECENT AGREEMENT IN SHOWING THE UPPER LOW TRACKING EASTWARD THROUGH LOWER MI TUE NIGHT AS A MID LEVEL SHORTWAVE DROPS SOUTHEASTWARD THROUGH THE CANADIAN PRAIRIES. THIS IS A SLOWER DEPARTURE OF THE UPPER LOW. THE SHORTWAVE IS EXPECTED TO DROP THROUGH THE GREAT LAKES REGION...PUSHING THE UPPER LOW EAST OF THE APPALACHIANS. AS A RESULT...SOME UNSETTLED WEATHER SHOULD STILL ONGOING TO START THE EXTENDED PERIOD. HOWEVER BY THE END OF THE WEEK LESS IN THE WAY OF RAIN IS EXPECTED AS MID TO UPPER LEVEL HEIGHTS RISE. WITH UPPER LOW TO STAY ACROSS THE REGION WED...THIS SHOULD KEEP TEMPERATURES FROM CLIMBING TOO MUCH. I DID LOWER FORECASTED HIGHS BY SEVERAL DEGREES. && .AVIATION...(752 AM EDT SUN SEP 25 2011) THE MAIN CHALLENGE IN THE AVIATION FORECAST DEALS WITH THE RISK FOR IFR CONDITIONS AND THUNDER. STARTING OFF THE MORNING WITH MANY SITES IFR OR LOWER. HOWEVER THIS IS ASSOCIATED WITH A BAND OF MOISTURE PIVOTING IN FROM THE SOUTH. SOMEWHAT DRIER AIR IS SHOWN TO ARRIVE THIS MORNING AND THE VFR CONDITIONS ALONG AND SOUTH OF INTERSTATE 94 SHOULD WORK THEIR WAY NORTH OVER THE NEXT COUPLE OF HOURS. STILL SOME SHOWERS WILL BE DEVELOPING...SO CONDITIONS MAY IMPROVE MORE SLOWLY THAN I CURRENTLY HAVE FORECASTED. THE ATMOSPHERE IS SHOWN TO BECOME UNSTABLE DURING THE AFTERNOON...THUS A RISK FOR THUNDERSTORMS EXIST. HOWEVER THE BETTER INSTABILITY IS SHOW EAST OF KLAN AND WEST OF KMKG. AS A RESULT I DID NOT FEATURE THUNDERSTORMS AS A PREVAILING WEATHER TYPE. LATER TONIGHT...STRONG LIFT AND DEEPER MOISTURE ARRIVES FROM THE SOUTH. THUS CONDITIONS COULD EASILY GO IFR AGAIN. && .MARINE...(427 AM EDT SUN SEP 25 2011) WE WILL BE ISSUING A GALE WATCH FOR THE PERIOD FROM 06Z MON THROUGH 18Z MON. WE WILL ALSO BE ISSUING A SMALL CRAFT ADVISORY FOR THE PERIOD LEADING UP TO THAT BEGINNING TODAY. STRONG AND DYNAMIC SYSTEM COMING INTO THE AREA SUN NIGHT AND MON MORNING WILL HELP TO GENERATE A LOT OF WIND ALOFT. A LOT OF THIS WIND WILL REMAIN ALOFT...BUT WITH 50 KNOTS ONLY 1K FT OFF THE SFC...IT SEEMS THAT THERE IS A GOOD CHANCE OF SOME OF THIS WIND TO MAKE IT DOWN TO THE SFC AND SEEING GALES WITH THE FRONT AND DRY SLOT COMING IN. WE HAVE LEFT IN THE MENTION OF WATERSPOUTS THROUGH THE DAY TODAY. FCST SOUNDINGS INDICATE A DEEP ENOUGH LAYER STILL PRESENT ALONG WITH THE COLD AIR UP ABOVE TO PRODUCE A COUPLE. WINDS INCREASING AND TEMPS MODIFYING SLIGHTLY WILL SUPPORT A DIMINISHING TREND AFTER TODAY FOR WATERSPOUTS. && .HYDROLOGY...(427 AM EDT SUN SEP 25 2011) IT IS LOOKING MORE AND MORE LIKE A GOOD SOAKING RAIN EVENT FOR MOST OF THE AREA BEGINNING EVEN THIS MORNING FOR THE SW COUNTIES...AND THEN THROUGH AT LEAST MONDAY FOR MOST OF THE REST OF THE AREA. STRONG WAVE MOVING IN FROM THE SW IS EXPECTED TO ADVECT MUCH MORE MOIST AIR IN ACROSS THE AREA THROUGH MON AFTERNOON. PWATS ARE EXPECTED TO INCREASE TO AROUND 1.25 INCHES. THIS APPEARS TO BE A PERIOD IN WHICH THE RAIN COULD BECOME QUITE STEADY AND ADD UP SOME OVER TIME. MODEL GUIDANCE INDICATES THAT WE COULD SEE A WIDESPREAD 1 TO 1.5 INCHES OF RAINFALL WITH SOME AMOUNTS UP TO 2 INCHES NOT OUT OF THE QUESTION. THE MORE WIDESPREAD CHC OF RAIN WILL DIMINISH A BIT AFTER TUESDAY. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...GALE WATCH IN EFFECT FROM 06Z TO 18Z MON FOR THE ENTIRE NEARSHORE. SMALL CRAFT ADVISORY IN EFFECT FROM 15Z TODAY THROUGH 06Z TONIGHT. && SYNOPSIS: NJJ SHORT TERM: NJJ LONG TERM: MJS AVIATION: MJS MARINE: NJJ HYDROLOGY: NJJ
Hazardous weather outlook, Sep 25, 7:55 AM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 755 AM EDT SUN SEP 25 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-260930- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 755 AM EDT SUN SEP 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A RISK FOR THUNDERSTORMS WILL EXIST ACROSS THE REGION...ESPECIALLY TONIGHT. SEVERE THUNDERSTORMS ARE NOT FORECASTED. SOME OF THE RAIN COULD BE HEAVY WITH LOCALIZED AMOUNTS OVER AN INCH POSSIBLE BY DAYBREAK MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A RISK FOR SEVERE THUNDERSTORMS EXISTS FOR MONDAY. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND AN ISOLATED TORNADO. THE MAIN STORM MOTION WILL BE NORTHWEST AT 35 MPH. RAIN COULD BE HEAVY AT TIMES DURING THE DAY. STORM TOTAL RAINFALL AMOUNTS COULD EXCEED 2 INCHES IN A FEW LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY. LMZ844>849-260930- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 755 AM EDT SUN SEP 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED WATERSPOUTS ARE POSSIBLE TODAY. GALE FORCE WINDS COULD DEVELOP LATER TONIGHT LEADING TO HAZARDOUS BOATING CONDITIONS. IN ADDITION THUNDERSTORMS COULD FORM...PRODUCING CLOUD TO WATER LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GALE FORCE WINDS COULD LINGER INTO MONDAY. IN ADDITION THUNDERSTORMS ARE EXPECTED. SOME OF THE STORMS ON MONDAY COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY. MJS
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 4:31 AM EDT | Gale Watch | GRR | 5 hr | |
| Sep 25, 4:31 AM EDT | Small Craft Advisory | GRR | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.